About this blog

My Accutane Journey to a healthy skin

Entries in this blog

Hopefull20

Day 115

I haven't updated for so long, well, my skin is a lot better but I'm still not satisfied with it.

acne: few whiteheads, blackheads and the worst of all- red marks.

I'm almost pass month 4 and my skin still looks acne full- while I was hopping for an acne-free result.

Tomorrow is my drema appointment so I hope my dosage will be upped from 30 to 50 or 60 mg... because the results so far are't really great.

side effects: dry lips, tireness!!!!!!!! I'm sooo tired and I can't concentrate at all, I just feel that my mind goes blank- not a very good thing while i'm studying for my tests in the end of semester.

And also sun sensitivity, its really bad. I put 50 SPF sun protection but I still get burnt by the sun. I hate the burning and the sun hates me right now!

mood: ok, trying to keep my spirits up but secretly afraid of the end of treatment when my skin still looks awful.

Please, God of Accutane, help me.

Hopefull20

10.04.10 Day 66

SO... I'm feeling quite down in the couple of few days.

I have had several eye infections(And I usually never get those..), I feel depressed and I lack of energy. I'm also very tired most of the time, but I can blame my crazy schedule... I go from the university to work spend my days running around a lot. I want to sleep all the time.

My face is a bit better but new spots keep coming. I just want to sleep until I reach the fifth month so I will be clear hopefully then.

:shhh:

Hopefull20

Day 57

So, I haven't posted anything for a while. Things got a little crazy around, with work and studies...

I'm near the end of the second month.

The state of my face defenitly improved a it, My face is smooth, I don't have white heads anymore.

Side effects: dry lips, backpain, (I had terrible rush on my hands for a week and it went away only with allergy meds), thirst.

When I don't drink a lot of water, I really feel uncomfortable, like I can't breathe without a glass of water.

I earlier had some mood swings, it sucked, i'm sure that the med affects it, but I will get over it.

:shhh:

Hopefull20

05.03.2010 Day 30!

One month of treatment, 30 days... :D))

My face is still breaking out but it looks a lot better, without redness and the scars from previous spots are fading away.

side effects: back pain, dry lips, tiredness and peeling skin.

Things are good, my derm is happy with my progress and I'm happy too.

(P.S sorry for my English, it's my third language, first is Russian, next is Hebrew and English is the third... so don't judge me too harshly :D) )

Hopefull20

01.03.2010 Day 26

My bloodtest came back and I have a slightly increased level of Birilubin total :D(

All the other values are in range... but still, I'm worried about it! I will see my Dr. this week, so hopefully I will be able to continue will Accutane. :D

I need it desperatly.

Hopefull20

25.02.2010 Day 22

So, it's day 22, I did my blood test yesterday and it didn't hurt at all. so I think that I'm not afraid of needles anymore :D

I'm beginning to feel the side effects on my skin. My lips are cracked and bloody, my skin is dry and peeling around my mouth and I have small rashes on my arm. In addition, I have a back ache for two weeks now, when I lay down. However, I don't let all those things to discourage me. I have faith, and I hope that at the end of this process, I will forget what the word acne means.

It's quite difficult to share this expirience with my friends, since they don't suffer from this condition as I do. And we all know, that someone who has no acne cannot understand this suffering and low self esteem that people with acne have.

I feel alone a lot. Hope this depressing feeling will go away soon.

Hopefull20

23.02.2010 Day 20

I'm feeling quite down, in the last few days. I'm really tired from studies and work and I just dream about a spontaneous vocation on a deserted island... :D

Side effects: back-ache, dry lips, a bit of dry skin, a had a small rash on my arms that is already gone. Feeling ok, normal...

I have few new whiteheads and plenty blackheads.. I wish they would just pop and disappear.

Tomorrow I'll do my bloodtest...I'm really afraid of needles :D

Hopefull20

20.02.10 Day 17

Nothing new to report, my acne situation is stable, no new pimples or whiteheads. My lips are dry and I'm thirsty a lot. I never drank so much water in my life, before Accutane...

The healing and Clearing is a slow process but I have faith. In the beginning I was worried that I would get the initial breakout on the day that my second semester begins, but thankfully I don't see any signs of mean acne attack on my face.

I begin my second semester tomorrow :D

Can't wait to get rid of my acne to feel like a normal confident student.

Well, like I said, its a slow process.

Hopefull20

17.02.10 Day 14

Two weeks now that I take Accutane. I just wanted to post some images of progress.

I don't know if there is any improvement or I'm just imagining it.

(My 'lovely skin' :D )

day114b.jpg

day114c.jpg

day114.jpg

:D

Hopefull20

15.02.10 Day 12

The mood is good. My lips are really chapped and my skin is peeling around my nose and my eyebrows but no other side effects :D

I bought two new lipsticks today, because my Blistex lipstick was ruined. So one lip moisturizer is from Clinique(quite expensive) and the other one from Neutrogena.

I have some new whiteheads but the ones that I had before got dry and it makes me really happy.

I'm really afraid of my upcoming bloodtest, because I'm really afraid needles. Both, I think that by the end of this process I'll think that it was definitely worth it.

Hopefull20

13.02.2010 Day 10

So... so far I have some new pustules(the one's with the yellow heads...), my skin is not red or irritated.

Usually I get upset when I see new breakouts on my skin, but now I take that with moderation. Also I have noticed that my skin peels around my eyes and my nose(yea... finally some progress!) and my lips are dry.

I have a super good mood since the day I started with Accutane. Maybe it affects me psychologicaly, that I prepare myself for good results in the end... but I feel so Good! so cheered up! I almost can't believe it! :D

Oh, I almost forgot to tell, I already feel some muscle pain. I went yesterday to watch my little cousin, he is 1 years old, and I lifted him a lot in my arms. So now, a day afterwars, I feel the pain...

I don't want to fall apart like an old car, I just want to go through the treatment and be healthy and happy again. :D

Hopefull20

10.02.10 Day 7

Its now a week that I take Accutane. I can see some change in my skin already. My lips get dry every few hours and my skin stars to pill of a bit. I'm really excited and I think that maybe I should lower my expectation, because I don't want to be disappointed by the end of the treatment I something goes wrong. ;)

Wish me Luck!

I bought yesterday new eyeglasses, since I can't wear my contacts anymore with Accutane. It will take me a while to get used to glasses all over again, but I don't worry so much and my mood is very high. Suddenly I can feel almost pretty :(

Today I bought a very expensive and sensitive sun cream (with the french brand name of Avène) with 50 sunblock. Hope that it will help me with the battle against the Israeli sun. :(

Dealing with my face daily becomes a ritual to me. ;)

Hopefull20

09/02/2010 Day 6

It's quite weird to put a hat in the middle of the winter, but the Israeli sun is just like a summer time sun, so... I have to protect my skin from it.

It's day 6. My acne is not really improved, yet. No new pimples though.

My skin gets dry and my lips are a bit dry too.

I'm Sooo excited when I see all the amazing transformations that Accutane did to people with acne. I just can't wait and hope that the same thing will happen to me and I will get a clear skin.

I don't even remember how my face looks without acne, because I have it since the age of 12... 8 years have passed and I'm ready for a change.

Wish me luck

Sveta

Hopefull20

08/02/2010 Day 5

So far so good.

I don't see any major changes on my skin, my pimples are still there, though not that red anymore. My lips begin to be a bit dry and my face reacts to cold and hot water when I take a shower.

I take complex of vitamins B's and C's with Biotin(that helps to strengthen my hair) hope that it will contribute to the treatment.

Sveta.

Hopefull20

06/02/2010

Hello, My name is Sveta, I live in Israel and I have acne from the age of 12.

I have tried almost every medication and cosmetics available for me before I began with Roaccutane. Finally, by the age of 20, I have decided to try it.

Now it's day 3 of the treatment and I'm expiriencing a slight nausea, not quite horrible but a little bit disturbing. Has anybody had nausea during the first days of taking Accutane?

I'm really Hopefull, just as my nickname indicates, to cure my acne and to have a healthier skin and a happier life. :(

Sveta. :(

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums